# SDR SWAA2018010418845

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2953
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD OF INBOARD DEFLECTOR RIB, UPPER FIXED PANEL CENTER CURVED STIFFENER ANGLE RIB CRACKED.  R&R ANGLE IAW SRM AND DWG.
